On decomposability of finite groups
Czechoslovak Mathematical Journal, Tome 67 (2017) no. 3, pp. 827-837
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
Let $G$ be a finite group. A normal subgroup $N$ of $G$ is a union of several $G$-conjugacy classes, and it is called $n$-decomposable in $G$ if it is a union of $n$ distinct $G$-conjugacy classes. In this paper, we first classify finite non-perfect groups satisfying the condition that the numbers of conjugacy classes contained in its non-trivial normal subgroups are two consecutive positive integers, and we later prove that there is no non-perfect group such that the numbers of conjugacy classes contained in its non-trivial normal subgroups are 2, 3, 4 and 5.
Let $G$ be a finite group. A normal subgroup $N$ of $G$ is a union of several $G$-conjugacy classes, and it is called $n$-decomposable in $G$ if it is a union of $n$ distinct $G$-conjugacy classes. In this paper, we first classify finite non-perfect groups satisfying the condition that the numbers of conjugacy classes contained in its non-trivial normal subgroups are two consecutive positive integers, and we later prove that there is no non-perfect group such that the numbers of conjugacy classes contained in its non-trivial normal subgroups are 2, 3, 4 and 5.
DOI :
10.21136/CMJ.2017.0197-16
Classification :
20D10, 20E45
Keywords: non-perfect group; $G$-conjugacy class; $n$-decomposable group
Keywords: non-perfect group; $G$-conjugacy class; $n$-decomposable group
@article{10_21136_CMJ_2017_0197_16,
author = {Chen, Ruifang and Zhao, Xianhe},
title = {On decomposability of finite groups},
journal = {Czechoslovak Mathematical Journal},
pages = {827--837},
year = {2017},
volume = {67},
number = {3},
doi = {10.21136/CMJ.2017.0197-16},
mrnumber = {3697920},
zbl = {06770134},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0197-16/}
}
TY - JOUR AU - Chen, Ruifang AU - Zhao, Xianhe TI - On decomposability of finite groups JO - Czechoslovak Mathematical Journal PY - 2017 SP - 827 EP - 837 VL - 67 IS - 3 UR - http://geodesic.mathdoc.fr/articles/10.21136/CMJ.2017.0197-16/ DO - 10.21136/CMJ.2017.0197-16 LA - en ID - 10_21136_CMJ_2017_0197_16 ER -
Chen, Ruifang; Zhao, Xianhe. On decomposability of finite groups. Czechoslovak Mathematical Journal, Tome 67 (2017) no. 3, pp. 827-837. doi: 10.21136/CMJ.2017.0197-16
Cité par Sources :